Metacompactness in L-Topological Spaces

John, Jacob S and Baiju, T (2008) Metacompactness in L-Topological Spaces. Iranian Journal of Fuzzy Systems , 5 (3). pp. 71-79.


Download (177kB)
Official URL:


In this paper the concept of metacompactness in L- Topological spaces is introduced by means of point finite families of L-fuzzy sets. This fuzzy metacompactness is a natural generalization of Lowen fuzzy compactness. Further a characterization of fuzzy metacompactness in the weakly induced L-topological spaces is also obtained.

Item Type: Article
Uncontrolled Keywords: L-Topology,Fuzzy Metacompactness
Subjects: Engineering > MIT Manipal > Mathematics
Depositing User: MIT Library
Date Deposited: 08 Sep 2011 11:07
Last Modified: 08 Sep 2011 11:07

Actions (login required)

View Item View Item